You are here:

Birth Control/birth control

Advertisement


Question
Ive been taking birth control at 10:30 most nights and experiencing nausea in the middle of the night / early morning as a result. I just started my new pack 3 days ago, amd switched to mornings. Unfortunately,  I find this much worse than night time nausea.  I wish to return to taking my pills at night. My boyfriend and I had sex the day after my period ended ( first day of my new set of pills) if I switch over to taking my pills at night today, and present that time difference with the distribution or hormones,  am I risking pregnancy?

Answer
It's best to not go more than 24 hours without a pill.  You could do that by taking one in the morning, then one at night.
In the future, I would suggest switching to a different pill, perhaps one with less estrogen.  Hopefully that would stop the nausea.

Birth Control

All Answers


Answers by Expert:


Ask Experts

Volunteer


Norman Solberg

Expertise

I am an OB-GYN physician. I can answer almost any question related to women's health.

Experience

35 years in an active OB-GYN practice.

Organizations
Fellow, American College of Obstetrics and Gynecology

Education/Credentials
MD OB-GYN specialist

©2016 About.com. All rights reserved.